Reiterman's Theorem on Finite Algebras for a Monad (bibtex)
by Jiří\ Adámek, Liang-Ting Chen, Stefan Milius and Henning Urbat
Reference:
Jiří\ Adámek, Liang-Ting Chen, Stefan Milius and Henning Urbat: Reiterman's Theorem on Finite Algebras for a Monad, In acmtocl, 22(4:23), 2021.
Bibtex Entry:
@Article{acmu21,
  author = 	 {Ad\'amek, Ji\v{r}\'\i\ and Chen, Liang-Ting and Milius, Stefan and Urbat, Henning},
  title = 	 {Reiterman's Theorem on Finite Algebras for a Monad},
  journal = 	 acmtocl,
  year = 	 {2021},
  OPTkey = 	 {},
  volume = 	 {22},
  number = 	 {4:23},
  OPTpages = 	 {1-48},
  OPTmonth = 	 {},
  OPTnote = 	 {{T}o appear},
  OPTannote = 	 {}
}
Powered by bibtexbrowser